MAUDE Adverse Event Report: SYNTHES GMBH 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.010.065
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during an operation an insertion handle, drill sleeve and trocar broke while being used.There were no broken fragments generated.The surgeon had to finish the operation without the instruments.There was a surgical delay of fifteen (15) minutes.The procedure was successfully completed.The patient was stable after event.No further information provided.This report is for one (1) 8.0mm/4.2mm drill sleeve 200mm.This is report 3 of 3 for complaint (b)(4).

Brand Name
8.0MM/4.2MM DRILL SLEEVE 200MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12252378
Report Number8030965-2021-06256
Device Sequence Number3681992
Product Code FZX
UDI-Device Identifier07611819760929
UDI-Public(01)07611819760929
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.065
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSERT-HANDLE F/EXPERT TN+FN; TROCAR Ø4.2 F/03.010.065